# SDR AMTA200600657

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R-3 LOWER SILL LWR SURFACE STA 1345, RBL 65.  REMOVED CORROSION IAW SRM.  MAT THICKNESS .063 NR MAT LOSS .003 INCH WITHIN LIMITS IAW SRM 53-60-13-1A1, FIG 101.  (K)
